Graded Betti numbers of Cohen–Macaulay modules and the multiplicity conjecture

Boij, Mats; Söderberg, Jonas
August 2008
Journal of the London Mathematical Society;Aug2008, Vol. 78 Issue 1, p85
Academic Journal
We give conjectures on the possible graded Betti numbers of Cohen–Macaulay modules up to multiplication by positive rational numbers. The idea is that the Betti diagrams should be non-negative linear combinations of pure diagrams. The conjectures are verified in the cases where the structure of resolutions is known, that is: for modules of codimension two, for Gorenstein algebras of codimension three and for complete intersections. The motivation for proposing the conjectures comes from the Multiplicity conjecture of Herzog, Huneke and Srinivasan.


Related Articles

  • Modules over generalized rings of pseudo-rational numbers. Zinov'ev, E. // Journal of Mathematical Sciences;Jun2012, Vol. 183 Issue 3, p314 

    A description of injective and finitely generated projective modules over the so-called csp-ring is presented.

  • $${\mathbb{Z}}$$ -Graded Weak Modules and Regularity. Dong, Chongying; Yu, Nina // Communications in Mathematical Physics;Nov2012, Vol. 316 Issue 1, p269 

    It is proved that if any $${\mathbb{Z}}$$ -graded weak module for vertex operator algebra V is completely reducible, then V is rational and C-cofinite. That is, V is regular. This gives a natural characterization of regular vertex operator algebras.

  • Linear forms in zeta values arising from certain Sorokin-type integrals. Rivoal, Tanguy // Journal of Mathematical Sciences;Feb2012, Vol. 180 Issue 5, p641 

    This paper deals with certain multiple integrals which can be represented as linear forms of zeta values with rational coefficients.

  • The Tautological Ring of the Moduli Space M2,nrt. Tavakol, Mehdi // IMRN: International Mathematics Research Notices;Dec2014, Vol. 2014 Issue 24, p6661 

    We study the tautological ring of the moduli space of stable n-pointed curves of genus 2 with rational tails. The algebra is described in terms of explicit generators and relations. It is proved that this algebra is Gorenstein.

  • A PRIMITIVE RING ASSOCIATED TO A BURNSIDE 3-GROUP. SIDKI, SAID // Journal of the London Mathematical Society;02/01/1997, Vol. 55 Issue 1, p55 

    Let 5 be a Burnside 3-group constructed by Gupta-Sidki. The group algebra $3[5] has a proper ring-quotient which embeds 5 and is just-infinite and primitive.

  • Computational examples of rational string operations on Gorenstein spaces. Takahito Naito // Bulletin of the Belgian Mathematical Society - Simon Stevin;2015, Vol. 22 Issue 4, p543 

    In this paper, we give computational examples of string operations over the rational numbers field on Gorenstein spaces introduced by Félix and Thomas. Especially, we determine the structure of rational string operations on the classifying space of a compact connected Lie group and the Borel...

  • On subcanonical Gorenstein varieties and apolarity. De Poi, Pietro; Zucconi, Francesco // Journal of the London Mathematical Society;Jun2013, Vol. 87 Issue 3, p819 

    Let X be a codimension 1 subvariety of dimension greater than 1 of a variety of minimal degree Y. If X is subcanonical with Gorenstein canonical singularities admitting a crepant resolution, then X is arithmetically Gorenstein and we characterize such subvarieties X of Y, via apolarity, as those...

  • Covers and preenvelopes by V -Gorenstein flat modules. Xiaoyan YANG // Turkish Journal of Mathematics;2014, Vol. 38 Issue 5, p819 

    In this paper, we introduce and study V-Gorenstein flat modules and show the stability of the category of V -Gorenstein flat modules. We investigate the existence of V -Gorenstein flat covers and V -Gorenstein flat preenvelopes for any left R-module. Also we prove that (V -GF, V- GF⊥) is a...

  • The Poincaré series of a local Gorenstein ring of multiplicity up to 10 is rational. Casnati, Gianfranco; Notari, Roberto // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Sep2009, Vol. 119 Issue 4, p459 

    Let R be a local, Gorenstein ring with algebraically closed residue field k of characteristic 0 and let PR(z) := Σp =0∞ dimk (TorpR (k, k))zp be its Poincaré series. We compute PR when R belongs to a particular class defined in the Introduction, proving its rationality. As a...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics